By the same authors

From the same journal

A Danzer set for Axis Parallel Boxes

Research output: Contribution to journalArticlepeer-review

Full text download(s)

  • pdf

    124 KB, PDF document

  • doc

    124 KB, PDF document


Published copy (DOI)



Publication details

JournalProceedings of the American Mathematical Society
DateAccepted/In press - 3 Sep 2014
DateE-pub ahead of print - 21 Oct 2015
DatePublished (current) - 1 Jun 2016
Issue number6
Number of pages5
Pages (from-to)2725-2729
Early online date21/10/15
Original languageEnglish


We present concrete constructions of discrete sets in $\mathbb{R}^d$ ($d\ge 2$) that intersect every aligned box of volume $1$ in $\mathbb{R}^d$, and which have optimal growth rate $O(T^d)$.

Bibliographical note

© 2015 American Mathematical Society. This is an author-produced version of the published paper. Uploaded in accordance with the publisher’s self-archiving policy. Further copying may not be permitted; contact the publisher for details

    Research areas

  • cs.CG, cs.DM, math.DS


Discover related content

Find related publications, people, projects, datasets and more using interactive charts.

View graph of relations